i started taking morphine-60mg a day and oxycodone-40-50mg a day about 6yrs ago from several kidney surgeries, after all that the dr's kept writing script after script. i found myself running out early every month an going thru aweful withdrawal for about 3 days every month for who knows how long.. well even with a pain contract my dr dropped me for missing an appt and i chose 2 go into detox cuz i was tired of hospital jumping every 2wks for a script. my last dose was march 28th, 2 days later i went to detox cuz it was unbearable. well its almost a month now and i still throw up whenever i eat an have had water diarrhea(sorry i kno its way TMI) but im at a loss..... should this still be happening an should my stomach hurt so bad? p.s. was on promethazine for the 6yrs as well and dont recieve that anymore either.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.